Title of article :
Algorithmic and explicit determination of the Lovász number for certain circulant graphs Original Research Article
Author/Authors :
Valentin Brimkov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
14
From page :
1812
To page :
1825
Keywords :
Circulant graph , Linear programming , Shannon capacity , Lov?sz theta-function
Journal title :
Discrete Applied Mathematics
Serial Year :
2007
Journal title :
Discrete Applied Mathematics
Record number :
886547
Link To Document :
بازگشت